Free Access
Volume 19, Number 1, January-March 2013
Page(s) 274 - 287
Published online 12 June 2012
  1. A. Agrachev and R.V. Gamkrelidze, Second order optimality condition for the time optimal problem. Matem. Sbornik 100 (1976) 610–643.
  2. A. Agrachev and R.V. Gamkrelidze, Symplectic methods for optimization and control, in Geometry of Feedback and Optimal Control, edited by B. Jacubczyk and W. Respondek. Marcel Dekker, New York (1997).
  3. A. Agrachev and J.-P. Gauthier, On subanalyticity of Carnot-Carathéodory distances. Ann. Inst. Henri Poincaré Anal. Non Linéaire 18 (2001) 359–382. [CrossRef]
  4. A. Agrachev and Y. Sachkov, Control Theory from the Geometric Viewpoint, edited by Springer. Encycl. Math. Sci. 87 (2004).
  5. A. Agrachev and A. Sarychev, Abnormal sub-Riemannian geodesics : morse index and rigidity. Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 635–690.
  6. A. Agrachev and A. Sarychev, On abnormal extremals for Lagrange variational problems. J. Math. Syst. Estim. Control 8 (1998) 87–118.
  7. A. Agrachev and A. Sarychev, Sub-Riemannian metrics : minimality of abnormal geodesics versus sub-analyticity. ESAIM : COCV 4 (1999) 377–403. [CrossRef] [EDP Sciences]
  8. A. Agrachev, B. Bonnard, M. Chyba and I. Kupka, Subriemannian sphere in martinet flat case. ESAIM : COCV 2 (1997) 377–448. [CrossRef] [EDP Sciences]
  9. A. Bellaïche, The tangent space in sub-Riemannian geometry. Sub-Riemannian Geometry, Progr. Math. 144 (1996) 1–78.
  10. J.-M. Bismut, Large deviations and the Malliavin calculus, Progr. Math. 45 (1984).
  11. G.A. Bliss, Lectures on the calculus of variations. University of Chicago Press (1946).
  12. B. Bonnard and M. Chyba, Singular Trajectories and Their Role in Control Theory. Springer, Berlin (2003).
  13. R.L. Bryant and L. Hsu, Rigidity of integral curves of rank 2 distributions. Invent. Math. 114 (1993) 435–461. [CrossRef] [MathSciNet]
  14. G. Buttazzo, M. Giaquinta and S. Hildebrandt, One-dimensional variational problems. An introduction, Oxford Lecture Series. Edited by Univ. of Oxford Press, New-York. Math. App. 15 (1998).
  15. Y. Chitour, F. Jean and E. Trélat, Genericity results for singular curves. J. Differ. Geom. 73 (2006) 45–73.
  16. W.L. Chow, Über systeme von linearen partiellen differentialgleichungen erster Ordnung. Math. Ann. 117 (1940) 98–105. [CrossRef]
  17. B.S. Goh, Necessary conditions for singular extremals involving multiple control variables. SIAM J. Control 4 (1966) 716–731. [CrossRef] [MathSciNet]
  18. C. Golé and R. Karidi, A note on Carnot geodesics in nilpotent Lie groups. J. Dyn. Control Syst. 1 (1995) 535–549. [CrossRef]
  19. U. Hamenstädt, Some regularity theorems for Carnot-Carathéodory metrics. J. Differ. Geom. 32 (1990) 819–850.
  20. L. Hsu, Calculus of variations via the Griffiths formalism. J. Differ. Geom. 36 (1991) 551–591.
  21. S. Jacquet, Subanalyticity of the sub-Riemannian distance. J. Dyn. Control Syst. 5 (1999) 303–328. [CrossRef]
  22. G.P. Leonardi and R. Monti, End-point equations and regularity of sub-Riemannian geodesics. Geom. Funct. Anal. 18 (2008) 552–582. [CrossRef] [MathSciNet]
  23. W.S. Liu and H.J. Sussmann, Shortest paths for sub-Riemannian metrics of rank two distributions, edited by American Mathematical Society, Providence, RI. Mem. Amer. Math. Soc. 118 (1995) 104.
  24. J. Milnor, Morse Theory, edited by Princeton University Press, Princeton, New Jersey. Annals of Mathematics Studies 51 (1963).
  25. J. Mitchell, On Carnot-Carathéodory metrics. J. Differ. Geom. 21 (1985) 35–45.
  26. R. Montgomery, Abnormal minimizers. SIAM J. Control Optim. 32 (1994) 1605–1620. [CrossRef] [MathSciNet]
  27. R. Montgomery, A tour of subriemannian geometries, their geodesics and applications, edited by American Mathematical Society, Providence, RI. Mathematical Surveys and Monographs 91 (2002).
  28. B. O’Neill, Submersions and geodesics. Duke Math. J. 34 (1967) 363–373. [CrossRef] [MathSciNet]
  29. P.K. Rashevsky, About connecting two points of a completely nonholonomic space by admissible curve. Uch. Zapiski Ped. Inst. Libknechta 2 (1938) 83–94.
  30. R.S. Strichartz, Sub-Riemannian geometry. J. Differ. Geom. 24 (1986) 221–263. [Corrections to Sub-Riemannian geometry. J. Differ. Geom. 30 (1989) 595–596].
  31. V.S. Varadarajan, Lie groups, Lie algebras and their representation. Springer-Verlag, New York (1984).
  32. L.C. Young, Lectures on the calculus of variations and optimal control theory. W.B. Saunders Co., Philadelphia-London-Toronto, Ont. (1969).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.